# SDR 96ZZZX4904

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53116
- Make and model: Boeing 747131
- Aircraft serial: 20321
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK - FLT 925 - DURING CRUISE, ELECTRICAL ARCING AND SMOKE WAS EMITTED FROM WORK LIGHT WIRING AT B-GALLEY COFFEEMAKER. SHUT OFF GALLEY ELECTRICAL POWER.  FOUND CHARRED ELECTRICAL WIRING INSULATION.  REPAIRED W0RK LIGHT AND GALLEY POWER OPERATION CHECKED NORMAL.  CHECK C-1 - 10-2-95 - JFK.
